Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i11.60
pages 53-70

Output Stabilization and Weighted Suppression of Disturbances in Discrete-Time Control Systems

Alexey G. Mazko
Institute of Mathematics of National Academy of Sciences of Ukraine, Kiev
Sergey N. Kusii
Institute of Mathematics of National Academy of Sciences of Ukraine, Kiev

RÉSUMÉ

Output stabilizability conditions for some classes of discrete-time linear and nonlinear control systems are formulated by using dynamic controllers. Methods for constructing static and dynamic controllers that provide a specified evaluation of the weighted damping level of external and initial disturbances are proposed for systems with controllable and observable outputs. The implementation of these methods with the use of static state feedback or complete order dynamic controllers is based on the solution of systems of linear matrix inequalities. The example of a controller synthesis for a two-mass mechanical system is given.


Articles with similar content:

Robust Stabilization and Evaluation of the Weighted Suppression of Disturbances in Control Systems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Sergey N. Kusii , Alexey G. Mazko
The Synthesis of Stabilizing Control of a Rigid Body with Attached Elastic Elements
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Alexander Zuyev, Vladimir F. Shcherbak, Alexander M. Kovalev
ANALYTICAL SOLUTIONS OF SPACE FLIGHT EQUATIONS WITH LOW THRUST
TsAGI Science Journal, Vol.45, 2014, issue 6
Valentina Vasilyevna Laricheva
BLOCK AND MULTILEVEL PRECONDITIONING FOR STOCHASTIC GALERKIN PROBLEMS WITH LOGNORMALLY DISTRIBUTED PARAMETERS AND TENSOR PRODUCT POLYNOMIALS
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 5
Ivana Pultarová
STOCHASTIC GALERKIN METHODS AND MODEL ORDER REDUCTION FOR LINEAR DYNAMICAL SYSTEMS
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 3
E. Jan W. ter Maten, Roland Pulch